# SDR UALA2011020200572

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 45,901 hours, 18,500 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Lack Of Lube
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  CHECKED EVERYTHING EXTERNAL ALL LOOKS OK.  DOOR 2L LININGS REMOVED FOR LUBE OF DOOR.  REINSTALLED LININGS.  FOUND FLEXIBLE CONTROL CABLE TO ARMING LEVER WITH MOISTURE AT LOWER END.  LUBED UPPER AND LOWER ENDS OF CABLE, OPS CHECKED NORMAL. INSTALLED SAME SLIDE AS REMOVED.  STOWED DOOR AND SLIDE SAFETIES.  INSPECTED SLIDE INSTALLATION AND PERFORMED CIDS TEST.
